MathSciNet Relay Station
MathSciNet bibliographic data
MR23941 (9,426e) 42.4X
Pollard, Harry The mean convergence of orthogonal series. II. Trans. Amer. Math. Soc. 63, (1948). 355–367.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement